# SDR CALA2013090300610

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION (MID-FEC) FOUND CRACK INDICATION AT FRAME BS 380 R BETWEEN STRINGERS 8 & 9 AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO FUSELAGE FRAME MARKED.  PER EA 5310-04716 REV E OPT 1. INSTALLED REPAIR AT BS 380 R BETWEEN STRINGERS 8 & 9 PER EA 5310-04716 REV E. SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.
